BibTeX record journals/tifs/KohLPNW17

download as .bib file

@article{DBLP:journals/tifs/KohLPNW17,
  author    = {Jing Yang Koh and
               Derek Leong and
               Gareth W. Peters and
               Ido Nevat and
               Wai{-}Choong Wong},
  title     = {Optimal Privacy-Preserving Probabilistic Routing for Wireless Networks},
  journal   = {{IEEE} Trans. Information Forensics and Security},
  volume    = {12},
  number    = {9},
  pages     = {2105--2114},
  year      = {2017},
  url       = {https://doi.org/10.1109/TIFS.2017.2698424},
  doi       = {10.1109/TIFS.2017.2698424},
  timestamp = {Fri, 02 Nov 2018 09:32:36 +0100},
  biburl    = {https://dblp.org/rec/journals/tifs/KohLPNW17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics